# SDR AALA201802269035

- Difficulty date: February 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 21,354 hours, 8,620 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWING LOW PSI ON CIDS PANEL.  ACCOMPLISHED CHARGING OF R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-614-001-A.
